| Catalog Number |
2112550 |
| Medical Device Problem Code |
Labelling, Instructions for Use or Training Problem (1318)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample was returned for evaluation.The returned sample was visually evaluated by subject matter experts (smes) for conformance to the product drawing and all applicable visual requirements.Inspection of flex lines four (4) and five (5) confirmed that both the macro and micro leads on each line were properly attached to their corresponding manifold ports.Each lead was also verified to be correctly labeled with the appropriate flag number.The remaining leads were inspected and confirmed to be attached to the correct ports based on flag identification.A final visual inspection was performed in accordance with the final product specification, and no visual defects were identified.The retain sample was visually inspected per specification, and no defects were observed.The reported defect is not confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: leads mislabeled.Upon installing txs on pump module customer noticed tubing 4 was labeled as 5 and tubing 5 was labeled as 4.No patient involvement.